# SDR CALA2017072802411

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 66,289 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT DOOR 1L FELL OFF. COVER ON PEDESTAL IN COCKPIT. REINSTALLED EMERGENCY EXIT COVER. OK TO CONTINUE.
